# SDR Z5FA062409N630CS1

- Difficulty date: June 24, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N630CS
- Make and model: Cessna 680CE
- Aircraft serial: 0170
- Aircraft time: 878 hours, 574 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW GOT GEAR UNSAFE WARNING WITH THE 2 MAINS SHOWING GREEN, BUT NO GREEN FOR THE NOSE GEAR.  CREW RAN CHECKLIST AND AFTER STILL NO GREEN INDICATED ON NOSE GEAR.  EMERGENCY DECLARED.  ON SITE MX FOUND THE NOSE GEAR DOWNLOCK CONNECTOR NOT FULLY ENGAGED.  INSTALLED THE NOSE GEAR DOWN LOCK CONNECTOR TO THE FULLY ENGAGED POSITION OPS CHECK GOOD IAW MM.  ACFT RETURNED TO SERVICE.
